# SDR DLL13954274

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2233
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EXTERIOR LIGHT ON L-3 DOOR EMERGENCY LIGHTING SYSTEM INOP.  RELAMPED LIGHT, OPERATION NORMAL.
